1 Submissions

Submissions

Online Submissions

Already have a Username/Password for Tamkang Journal of Mathematics?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.

 

Author Guidelines

Manuscript Submission
Manuscripts must be submitted through the online system in the website of the Tamkang Journal of Mathematics(TKJM) whose address is  http://journals.math.tku.edu.tw/
The submission of a paper implies the author’s assurance that it is not being considered for publication in other journals. Once a paper is accepted for publication in the Tamkang Journal of Mathematics, the author is assumed to have transferred the copyright to the Tamkang Journal of Mathematics.

Form of Manuscript
1. List of keywords and AMS subject classification must accompany all articles.

2. An abstract not exceeding 200 words is required. An abbreviated title, which will be used as a running head, must accompany all articles. Such title must not consist of more than 50 characters (including spaces), and must not contain abbreviations.

3. The text is single-spaced; uses a 12-point font; employs italics, rather than underlining (except with URL addresses); and all illustrations, figures, and tables are placed within the text at the appropriate points, rather than at the end.

4. References should be listed at the end of the manuscript in either alphabetical order or order of citation. The following reference styles should be used:

[1] J. K. Lin, New families in the stable homotopy of spheres revisited, Acta. Math. Sin. (Engl. Ser.) 18 (2002), 95-106.

[2] A. Liulevicius, The factorizations of cyclic reduced powers by secondary cohomology operations, Memo. Amer. Math. Soc. 42 (1962), 112pp.

[3] D. C. Ravenel, Complex Cobordism and Stable Homotopy Groups of Spheres, Academic Press, Orlando, 1986.

Reprints and Page Charge
   The journal makes no page charges. Reprints are available to authors. Order form with the current price schedules are sent with the proofs. The authors are encouraged to contribute through their research grants or their institutions, at US$15 per printed page, towards convering the expenses of the journal. Our editorial treatment of any individual paper does not depend on whether the contribution is received.

Subscription rates: the subscription price is US$50 per year.

For Further information, please refer to http://info-center.math.tku.edu.tw

 

 

Submission Preparation Checklist

As part of the submission process, authors are required to check off their submission's compliance with all of the following items, and submissions may be returned to authors that do not adhere to these guidelines.

  1. The submission has not been previously published, nor is it before another journal for consideration (or an explanation has been provided in Comments to the Editor).
  2. An editor from our Editorial Board related to your submission must be chosen. Put the name of your suggested editor into the ”COMMENTS FOR THE EDITOR".
  3. The submission file is in Adobe Acrobat PDF format.
  4. All authors' information should be provided, include the names, emails and mailing addresses.
  5. The text adheres to the stylistic and bibliographic requirements outlined in the Author Guidelines, which is found in About the Journal.
 

Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.

 


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax